# SDR RAIA2018111500001

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 42,423 hours, 38,628 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 005101065
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 35,145 hours, 30,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WILL NOT PRESSURIZE IN THE MANUAL MODE. R & R DIGITAL CONTROLLER, OPS CHECKED GOOD.
